A toroidal compactification of the Fermi surface for the discrete Schrödinger operator.
Commentarii mathematici Helvetici, Tome 67 (1992) no. 3, pp. 1-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1992__67_3_140254,
author = {D. B\"attig},
title = {A toroidal compactification of the {Fermi} surface for the discrete {Schr\"odinger} operator.},
journal = {Commentarii mathematici Helvetici},
pages = {1--16},
year = {1992},
volume = {67},
number = {3},
zbl = {0812.58068},
url = {http://geodesic.mathdoc.fr/item/CMH_1992__67_3_140254/}
}
D. Bättig. A toroidal compactification of the Fermi surface for the discrete Schrödinger operator.. Commentarii mathematici Helvetici, Tome 67 (1992) no. 3, pp. 1-16. http://geodesic.mathdoc.fr/item/CMH_1992__67_3_140254/